Archives

Solvability of nonlocal parabolic problem with numerical solution
by Oussaeif Taki-Eddine   Chebana Zainouba   Dehilis Sofiane   Ouannas Adel  

Vol. 18 No. 1 (2023) P.41~P.60
DOI: https://doi.org/10.21915/BIMAS.2023103
  10.21915/BIMAS.2023103

ABSTRACT

This paper is devoted to the study of linear nonlocal problems Dirichlet condition and Neumann condition modeling integration condition a second class of a class of linear reaction-diffusion equations. We show the existence and uniqueness of weak solutions to problems Fadeo-Galarkin method developed to circumvent the resulting complexities due to the existence of integration conditions. We also seek numerical solutions using finite difference techniques.


KEYWORDS
Parabolic equation, integral condition, existence, uniqueness, Fadeo-Galarkin method

MATHEMATICAL SUBJECT CLASSIFICATION 2010
Primary: 35B45, 35A01, 35A02, 65M06

MILESTONES

Received: 2022-05-08
Revised :
Accepted:


Download Full Content